# SDR EIA2005266

- Difficulty date: December 27, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 104,575 hours, 25,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND ONE EMERGENCY EXIT LIGHT, UPPER DECK R4 INOPERATIVE.  REMOVED AND REPLACED UPPER DECK RT EMERGENCY LIGHT PER MM 33-51-00 PAGE 1, OP'S CK OK.
